On π-exponentials II: Closed formula for the index
Journal de théorie des nombres de Bordeaux, Volume 28 (2016) no. 2, pp. 539-556.

This article pursues the series, initiated by [17], dedicated to Pulita’s π-exponentials and p-adic differential equations of rank one with coefficient a polynomial in a ultrametric extension of the field of p-adic numbers. We complement [17] with a closed formula for the index. In particular this answers one problem studied in [15]. We also answer a question [21, §2.4] of Robba on the comparison from rational cohomology toward Dwork cohomology (i.e. rigid cohomology on a disk with coefficient). We also indicate a procedure to palliate the lack of isomorphy of this comparison. We establish by the way a characterisation of soluble equations up to equivalence on the dagger algebra. An appendix determine the polynomial complexity of the derived algorithm.

Cet article poursuit la série, entamée avec [17], dédiée aux π-exponentielles de Pulita et aux équations différentielles p-adiques de rang 1 polynomiales dans une extension ultramétrique du corps des nombres p-adiques. Nous rajoutons à [17] une formule close pour l’indice. En particulier cela résoud un problème étudié dans [15]. Nous répondons également à une question [21, §2.4] de Robba sur la comparaison de la cohmologie rationnelle vers celle de Dwork (c.-à-d. la cohomologie rigide sur un disque avec coefficient). Nous indiquons même une procédure pour pallier les cas où il n’y a pas isomorphisme. Nous établissons en passant une caractérisation computationelle des équations solubles à équivalence près sur l’algèbre dague. En appendice nous déterminons la complexité polynomiale de l’algorithme déduit.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.952
Classification: 12H25,  13F35,  14G20
Keywords: π-exponentials; p-adic differential equations: Kernel of Frobenius endomorphism of Witt vectors over a p-adic ring; radius of convergence function; algorithm; index formula; Dwork cohomology; Rationnal cohomology; Boyarsky principle; p-adic irregularity; Swan conductor.
Rodolphe Richard 1

1 Witte de Withlaan 17, 2253XS Voorchoten, Nederland
@article{JTNB_2016__28_2_539_0,
     author = {Rodolphe Richard},
     title = {On~$\pi ${-exponentials~II:} {Closed} formula for the index},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {539--556},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {28},
     number = {2},
     year = {2016},
     doi = {10.5802/jtnb.952},
     zbl = {1377.12004},
     mrnumber = {3509723},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.952/}
}
TY  - JOUR
AU  - Rodolphe Richard
TI  - On $\pi $-exponentials II: Closed formula for the index
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2016
DA  - 2016///
SP  - 539
EP  - 556
VL  - 28
IS  - 2
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.952/
UR  - https://zbmath.org/?q=an%3A1377.12004
UR  - https://www.ams.org/mathscinet-getitem?mr=3509723
UR  - https://doi.org/10.5802/jtnb.952
DO  - 10.5802/jtnb.952
LA  - en
ID  - JTNB_2016__28_2_539_0
ER  - 
%0 Journal Article
%A Rodolphe Richard
%T On $\pi $-exponentials II: Closed formula for the index
%J Journal de théorie des nombres de Bordeaux
%D 2016
%P 539-556
%V 28
%N 2
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.952
%R 10.5802/jtnb.952
%G en
%F JTNB_2016__28_2_539_0
Rodolphe Richard. On $\pi $-exponentials II: Closed formula for the index. Journal de théorie des nombres de Bordeaux, Volume 28 (2016) no. 2, pp. 539-556. doi : 10.5802/jtnb.952. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.952/

[1] B. Chiarellotto & G. Christol, « On overconvergent isocrystals and F-isocrystals of rank one », Compositio Math. 100 (1996), no. 1, p. 77-99. | Zbl

[2] B. Chiarellotto & A. Pulita, « Arithmetic and differential Swan conductors of rank one representations with finite local monodromy », Amer. J. Math. 131 (2009), no. 6, p. 1743-1794. | DOI | MR | Zbl

[3] D. Chinellato, « Algebraic properties of a class of p-adic exponentials », C. R. Math. Acad. Sci. Paris 344 (2007), no. 3, p. 187-190. | DOI | MR

[4] G. Christol, « The radius of convergence function for first order differential equations », in Advances in non-Archimedean analysis, Contemp. Math., vol. 551, Amer. Math. Soc., Providence, RI, 2011, p. 71-89. | DOI

[5] G. Christol & Z. Mebkhout, « Sur le théorème de l’indice des équations différentielles p-adiques. III », Ann. of Math. (2) 151 (2000), no. 2, p. 385-457. | DOI | Zbl

[6] R. Crew, « F-isocrystals and p-adic representations », in Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), Proc. Sympos. Pure Math., vol. 46, Amer. Math. Soc., Providence, RI, 1987, p. 111-138. | DOI

[7] B. M. Dwork, Lectures on p-adic differential equations, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Science], vol. 253, Springer-Verlag, New York-Berlin, 1982, With an appendix by Alan Adolphson, viii+310 pages. | DOI

[8] —, « On the Boyarsky principle », Amer. J. Math. 105 (1983), no. 1, p. 115-156. | DOI | MR | Zbl

[9] L. Garnier, « Cohérence sur 𝒟 et irrégularité des isocristaux surconvergents de rang 1 », Forum Math. 9 (1997), no. 5, p. 569-601. | DOI

[10] A. Grothendieck, Espaces vectoriels topologiques, Instituto de Matemática Pura e Aplicada, Universidade de São Paulo, São Paulo, 1954, 240 pp. (miméographiées) pages. | Zbl

[11] M. Hazewinkel, « Witt vectors. I », in Handbook of algebra. Vol. 6, Handb. Algebr., vol. 6, Elsevier/North-Holland, Amsterdam, 2009, p. 319-472. | DOI

[12] K. S. Kedlaya, « Swan conductors for p-adic differential modules. I. A local construction », Algebra Number Theory 1 (2007), no. 3, p. 269-300. | DOI | MR | Zbl

[13] F. Loeser, « Principe de Boyarsky et 𝒟-modules », Math. Ann. 306 (1996), no. 1, p. 125-157. | DOI | Zbl

[14] S. Matsuda, « Local indices of p-adic differential operators corresponding to Artin-Schreier-Witt coverings », Duke Math. J. 77 (1995), no. 3, p. 607-625. | DOI | Zbl

[15] Y. Morofushi, « P-adic theory of exponential sums on the affine line », Available at http://search.proquest.com/docview/743821394, 2010. | Zbl

[16] A. Pulita, « Rank one solvable p-adic differential equations and finite abelian characters via Lubin-Tate groups », Math. Ann. 337 (2007), no. 3, p. 489-555. | DOI | MR | Zbl

[17] R. Richard, « Des π-exponentielles I: vecteurs de Witt annulés par Frobénius et algorithme de (leur) rayon de convergence », Rend. Semin. Mat. Univ. Padova 133 (2015), p. 125-158. | DOI | Zbl

[18] P. Robba, « On the index of p-adic differential operators. I », Ann. of Math. (2) 101 (1975), p. 280-316. | DOI | MR | Zbl

[19] —, « Indice d’un opérateur différentiel linéaire p-adique d’ordre 1 et cohomologie p-adiques », Groupe de travail d’analyse ultramétrique, 9(3):J1–J10, 1981-1982.

[20] —, « Indice d’un opérateur différentiel p-adique. IV. Cas des systèmes. Mesure de l’irrégularité dans un disque », Ann. Inst. Fourier (Grenoble) 35 (1985), no. 2, p. 13-55. | DOI | Zbl

[21] —, « Une introduction naïve aux cohomologies de Dwork », Mém. Soc. Math. France (N.S.) (1986), no. 23, p. 5, 61-105, Introductions aux cohomologies p-adiques (Luminy, 1984). | DOI | Zbl

[22] P. Robba & G. Christol, Équations différentielles p-adiques, Actualités Mathématiques. [Current Mathematical Topics], Hermann, Paris, 1994, Applications aux sommes exponentielles. [Applications to exponential sums], xii+236 pages. | Zbl

[23] A. M. Robert, A course in p-adic analysis, Graduate Texts in Mathematics, vol. 198, Springer-Verlag, New York, 2000, xvi+437 pages. | DOI | Zbl

Cited by Sources: